Hello, I am 31 years old and I have Myasthenia Gravis and Hashimoto's. I am currently taking 112mcg synthroid, 10mg prednisone, 360mg Mestinon, 150mg Imuran, 5000IU Vitamin D, Multivitamin plus iron, 1500mg Calcium daily and IVIG 60g every 2 weeks. The Imuran is new as of March 2nd and I have had a sick stomach feeling and general fatigue and just ill feeling since I started it. I had a baseline blood draw and all my values were in the normal range. Then I had a CBC and Liver Panel one week ago and my WBC, Hbg, Hct, and A/G ratio were all low (everything else was normal). Can you please explain what this means. I called the doctor yesterday but they had not received the results yet - they were sent to my GP who is on vacation even though my neuro ordered them so I am waiting for a call back and I'm feeling more awful each day. Oh, I should mention that my iron levels are not affected by menses as I had to have a total hysterectomy a few years ago.
Thank you for your time!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.